Sufficient conditions for the existence of heteroclinic solutions for Phi-Laplacian differential equations


Autoria(s): Minhós, Feliz
Data(s)

19/01/2017

19/01/2017

2017

Resumo

In this paper we consider the second order discontinuous equation in the real line, (a(t)φ(u′(t)))′ = f(t,u(t),u′(t)), a.e.t∈R, u(-∞) = ν⁻, u(+∞)=ν⁺, with φ an increasing homeomorphism such that φ(0)=0 and φ(R)=R, a∈C(R,R\{0})∩C¹(R,R) with a(t)>0, or a(t)<0, for t∈R, f:R³→R a L¹-Carathéodory function and ν⁻,ν⁺∈R such that ν⁻<ν⁺. We point out that the existence of heteroclinic solutions is obtained without asymptotic or growth assumptions on the nonlinearities φ and f. Moreover, as far as we know, this result is even new when φ(y)=y, that is, for equation (a(t)u′(t))′=f(t,u(t),u′(t)), a.e.t∈R.

Identificador

Feliz Minhós, "Sufficient conditions for the existence of heteroclinic solutions for φ-Laplacian differential equations",- Complex Variables and Elliptic Equations, volume 62, 2017, Issue 1, pages 123-134

Print ISSN: 1747-6933 Online ISSN: 1747-6941

http://www.tandfonline.com/doi/full/10.1080/17476933.2016.1204606

http://hdl.handle.net/10174/19859

MAT

fminhos@uevora.pt

334

10.1080/17476933.2016.1204606

Idioma(s)

eng

Publicador

Taylor&Francis Group

Direitos

restrictedAccess

Palavras-Chave #Phi--Laplacian operator #heteroclinic solutions #problems on the real line
Tipo

article